On a differential game with an integral performance index
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1905-1913
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a6,
author = {N. Yu. Lukoyanov},
title = {On a differential game with an integral performance index},
journal = {Differencialʹnye uravneni\^a},
pages = {1905--1913},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a6/}
}
N. Yu. Lukoyanov. On a differential game with an integral performance index. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1905-1913. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a6/